# SDR FDEA202007301718

- Difficulty date: July 30, 2020
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 34,368 hours, 18,834 cycles
- Engine: Ge CF680C2A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 9187M73P124
- Condition: Failed
- Location: Nr 2 Pne Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, ECAM FOR HIGH NAC 250 DEG C, TROUBLSHOT NR 2 ENG IAW QRH. NO CHANGE WITH THROTTLE MOVE OR BLEED VALVE OFF. REACHED TOP OF CLIMB FL290 & TEMP DID NOT REDUCE, LOWEST 215, ONCE THROTTLE FWD 240 DEG AT 290.  RETURNED TO  DEPART, NR 2 MOTORED,  RUNNING AT IDLE THRUST. TEMP WENT TO 160 DEG C. #2 ENG HARNESSES DAMAGED DUE TO BLOWN PNEUMATIC DUCT.  BOTH EEC HARNESES & 2 ADJACENT. R & R W12 & W11 HARNESSES IAW AMM REF 73-21-04-04.   R & R CORE HARNESS IAW AMM 71-52-01-04.  PERFORMED ENG RUN IAW JRH. NO FAULTS.  #2 ENG O/B T/R WAS DAMAGED FROM BLOWN DUCT.  APPEARS DELAMINATED & BLANKET DAMAGED.  COMPLETED #2 T/R CHANGE IAW W/C 7113000-22-71 & 7113000-22-75. OPS CHECKED GOOD.
